Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 60, NWS Nashville, TN

March 29, 2020Lawrence County, Wayne County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 29, 2020, 12:21 AM CDT for Lawrence County, Wayne County, Tennessee. It was in force for 24 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2020, 12:21 AM CDT (05:21 UTC)
Expired
Mar 29, 2020, 12:45 AM CDT
In force
24 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lawrence County, TN, Wayne County, TN

The radar

The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 12:35 AM CDTHAIL 1Loretto, TN
Mar 29, 12:35 AM CDTHAIL 1.25Loretto, TN
Mar 29, 12:39 AM CDTHAIL 0.886 S Lawrenceburg, TNALSO REPORTED 50 MPH WINDS IN LEOMA.
Mar 29, 12:39 AM CDTHAIL 16 S Lawrenceburg, TNREPORT FROM LEOMA. TIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 9:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

989 
WUUS54 KOHX 290521
SVROHX
TNC099-181-290545-
/O.NEW.KOHX.SV.W.0060.200329T0521Z-200329T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1221 AM CDT Sun Mar 29 2020

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wayne County in Middle Tennessee...
  Southern Lawrence County in Middle Tennessee...

* Until 1245 AM CDT.

* At 1220 AM CDT, a severe thunderstorm was located 8 miles north of
  Underwood-Petersville, or 13 miles north of Florence, moving
  northeast at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lawrenceburg, Loretto, St. Joseph, Leoma, Westpoint, Iron City and
  Cypress Inn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3500 8781 3501 8784 3502 8785 3534 8749
      3519 8722 3517 8722 3516 8720 3514 8721
      3500 8748
TIME...MOT...LOC 0520Z 236DEG 56KT 3500 8773 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel
2 follow-up statements
078 
WWUS54 KOHX 290526
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1226 AM CDT Sun Mar 29 2020

TNC099-181-290545-
/O.CON.KOHX.SV.W.0060.000000T0000Z-200329T0545Z/
Wayne TN-Lawrence TN-
1226 AM CDT Sun Mar 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN WAYNE AND SOUTHERN LAWRENCE COUNTIES...

At 1226 AM CDT, a severe thunderstorm was located 10 miles southeast
of Collinwood, or 18 miles north of Florence, moving northeast at 65
mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Lawrenceburg, Loretto, St. Joseph, Leoma, Westpoint, Iron City and
Cypress Inn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3500 8781 3501 8784 3502 8785 3534 8749
      3519 8722 3517 8722 3516 8720 3514 8721
      3500 8748
TIME...MOT...LOC 0526Z 236DEG 56KT 3506 8763 

HAIL...1.50IN
WIND...70MPH
 
$$

Hawblitzel
205 
WWUS54 KOHX 290534
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1234 AM CDT Sun Mar 29 2020

TNC099-181-290545-
/O.CON.KOHX.SV.W.0060.000000T0000Z-200329T0545Z/
Wayne TN-Lawrence TN-
1234 AM CDT Sun Mar 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EAST CENTRAL WAYNE AND SOUTHERN LAWRENCE COUNTIES...

At 1234 AM CDT, a severe thunderstorm was located near Loretto, or 9
miles southwest of Lawrenceburg, moving northeast at 70 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Lawrenceburg, Loretto, St. Joseph, Leoma and Westpoint. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3509 8758 3515 8768 3534 8749 3519 8722
      3517 8722 3516 8720 3514 8721 3500 8748
TIME...MOT...LOC 0534Z 233DEG 63KT 3516 8747 

HAIL...1.50IN
WIND...70MPH
 
$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 8:03 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Mar 28, 8:03 PM CDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
803 PM CDT Sat Mar 28 2020

.UPDATE...
FOR MESOSCALE DISCUSSION...

&&

.MESOSCALE DISCUSSION...

Latest laps data showing the most impressive helicity slug running
from the MO bootheel ne into srn IL. Helcities of 300+ are
prevelant across that area. Further southeast, values drop to
around 200 M2/S2 with this area reaching down into the tor watch
area across nw middle TN. So far, no reports from the storm that
moved across Stewart co. However, it did move across rural areas
and the liklihood of some larger hail cannot be dismissed. Did see
some brief mid level rot and the semblance of some low level
rotation as per the reflect comma. Otw, no reports yet.

Latest Hrrr data shows that the main band of convection across
wesrtern TN will hold togethere as it moves east. This activity is
still expected to reach the TN river around 10 pm...and the I-65
corridor around midnight. But again, the higher 850 mb wind energy
and helicity values do not translate eastward in conjunction with
the forcing. In otherwords, phasing could be a little better.

&&

.PREV DISCUSSION.../ISSUED /

I'm going to start with the most important part of this AFD: we are
expecting severe weather tonight in the form of damaging straight
line winds, hail and tornadoes. Because of this, let me re-emphasize
the following:

1. This is going to be a nighttime event. Please make sure you have
multiple ways to get warnings that may be issued for you. This does
NOT mean having downloaded multiple apps on your phone. Your phone,
turned on and up, is one way. A second would be a properly
programmed NOAA weather radio -- something that will wake you up in
the event you go under a warning while you are asleep.

2. Have a safety plan for your family in place now. Practice it. If
you need help putting one of these together, visit ready.gov. They
have great information on what you need to do PRIOR to going under a
warning. This includes having plan to get to shelter in a timely
manner. If you live in a mobile home, this could include being in
that shelter during the watch, not just if you go under a warning.

3. Please treat Severe Thunderstorm Warnings with the same priority
you would a Tornado Warning. Winds blowing in a straight line versus
those spinning around in a circle at 70 mph or more can do the same
kind of damage. Just take shelter.

I'll climb down off my soapbox now.

Yes, severe storms will be possible tonight. Here are the highlights
from my update earlier, as things have not changed in the last
couple of hours:

The strong cap, being seen in current LAPS soundings, looks like it
will be in place throughout the afternoon and early evening hours.
This is what we're going to have to watch closely as we get into the
6 pm timeframe. If that cap starts to break, then we could see some
discrete development. However, the current thinking is that the cap
will hold tight until we can get the 850-700mb jet structure closer
to the mid-state, which will probably be the 7-9 pm time frame. This
should erode the cap and allow convection to begin developing across
West TN/North MS, with storms then moving into Middle TN shortly
after that. Helicities do pick up right around that time (which will
help organization). If we can elude the discrete development in the
early evening hours and only have to deal with the activity closest
to the front, then we should be dealing with a QLCS/broken line type
event. Of note, no matter what soundings we look at, even though I
said they pick up, helicities are not off the charts. Some of our
bigger tornado outbreaks have 0-3km helicities of 400-600 m2/m2,
where this evening is in the neighborhood of about 300, based on
latest guidance. This could help us in the tornado department and is
really why we're focusing on this event being more of a straight-
line wind event, but tornadoes are NOT out of the question, by any
means. In addition, because of this more-likely scenario I've drawn
out here, the large hail threat should be less as well, due to storm
mode. Quarters are more likely versus anything much bigger.

For more on timing, including graphics, visit our website
weather.gov/ohx.

On that note, storms should be pulling off the Cumberland Plateau
prior to sunrise and it looks like we'll return to the dry
conditions we've been experiencing the last few days. Our next
system is progged for Tuesday and models continue to keep the
surface low moving west to east over northern Alabama, which keeps
us out of the warm sector and any severe threat south of Middle TN.

Following Tuesday's rain, we should have a couple more days of dry
conditions then another system on Friday. Models aren't in great
agreement regarding this system's evolution, so more to come on
that. For now, please remain weather aware as the sun sets.

&&

.AVIATION...
00Z TAF DISCUSSION.

Cold front expected to push through overnight with the boundary
exiting the Plateau area between 09z and 12z. Thunderstorm
development is expected along and in advance of this feature.
Gusty winds will be strongest near CKV with weaker magnitudes the
further east you go. Otw, all precip will exit the area by 12Z
with partial clearing beginning in the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      60  71  49  68  50 /  80  10   0   0  70
Clarksville    56  70  47  68  48 /  80  10   0   0  70
Crossville     58  70  47  63  46 /  80  30   0   0  60
Columbia       58  71  49  69  50 /  80  10   0   0  80
Lawrenceburg   59  71  49  69  51 /  80  10   0   0  80
Waverly        56  69  48  69  49 /  80  10   0   0  80

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Mar 28, 5:12 AM CDT, 19 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
512 AM CDT Sat Mar 28 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-291015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
512 AM CDT Sat Mar 28 2020

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Several rivers will remain above action stage through today.

Strong to severe thunderstorms may develop after 4 PM today,
though the greatest chance for severe weather will be from 8 PM
tonight through early Sunday morning. All modes of severe weather
are possible, including damaging wind gusts, large hail, and a few
tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few strong to severe storms may linger into the early morning
hours on Sunday. Damaging wind gusts, large hail, and a tornado
will remain possible.

Several rivers will remain above action stage into early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight into early Sunday
morning.

Schaper

In the hours before

Local storm report, Mar 28, 10:21 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1021 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND DMG     DOVER                   36.48N  87.84W
03/28/2020                   STEWART            TN   EMERGENCY MNGR

            TREES DOWN ON COX HOLLOW RD...ONE ON HOUSE.

&&

EVENT NUMBER OHX2000207

21
Local storm report, Mar 28, 10:42 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1042 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     TSTM WND GST     CLARKSVILLE             36.56N  87.35W
03/28/2020  M63 MPH          MONTGOMERY         TN   ASOS

            MEASURED 63 MPH WIND GUST AT THE CKV ASOS

&&

EVENT NUMBER OHX2000208

21
Special weather statement, Mar 28, 11:29 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Nashville TN
1129 PM CDT Sat Mar 28 2020

TNZ007>009-290530-
Robertson TN-Sumner TN-Macon TN-
1129 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMNER...NORTHERN MACON
AND NORTHEASTERN ROBERTSON COUNTIES UNTIL 1230 AM CDT...

At 1129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Portland to near White House.
Movement was northeast at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Lafayette, White House, Westmoreland, Cross Plains, Portland,
Orlinda, Mitchellville, Oak Grove and Cottontown.

This includes Interstate 65 between mile markers 105 and 120.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3662 8579 3656 8581 3642 8675 3665 8660
      3663 8657 3665 8651 3665 8645
TIME...MOT...LOC 0429Z 243DEG 50KT 3672 8653 3644 8672

Shamburger
Special weather statement, Mar 28, 11:39 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Nashville TN
1139 PM CDT Sat Mar 28 2020

TNZ059-060-290515-
Williamson TN-Maury TN-
1139 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAURY AND
SOUTHEASTERN WILLIAMSON COUNTIES UNTIL 1215 AM CDT...

At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spring Hill, moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Columbia, Spring Hill and Thompson's Station.

This includes the following highways...
 Interstate 65 between mile markers 48 and 63.
 Interstate 840 between mile markers 24 and 40.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3574 8711 3594 8674 3584 8668 3573 8670
      3570 8678 3570 8680 3569 8680 3570 8681
      3569 8681 3562 8703
TIME...MOT...LOC 0439Z 241DEG 33KT 3571 8701

Shamburger
Special weather statement, Mar 28, 11:43 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
1143 PM CDT Sat Mar 28 2020

TNZ059>061-290515-
Williamson TN-Maury TN-Marshall TN-
1143 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARSHALL...MAURY
AND SOUTH CENTRAL WILLIAMSON COUNTIES UNTIL 1215 AM CDT...

At 1142 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mount Pleasant, or 7 miles southwest of Columbia, moving northeast at
70 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Columbia, Spring Hill, Mount Pleasant, Thompson's Station, I-65 East
Of Columbia and Hampshire.

This includes the following highways...
 Interstate 65 between mile markers 41 and 61.
 Interstate 840 between mile markers 27 and 34.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3562 8732 3587 8682 3566 8665 3544 8721
TIME...MOT...LOC 0442Z 240DEG 59KT 3558 8718

Shamburger
Special weather statement, Mar 29, 12:12 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Nashville TN
1212 AM CDT Sun Mar 29 2020

TNZ093-094-290600-
Lawrence TN-Wayne TN-
1212 AM CDT Sun Mar 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE AND LAWRENCE
COUNTIES UNTIL 100 AM CDT...

At 1212 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Florence, moving northeast at 60 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lawrenceburg, Loretto, St. Joseph, Ethridge, Leoma, Westpoint, Iron
City and Cypress Inn.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3501 8796 3544 8727 3543 8721 3530 8721
      3529 8723 3528 8721 3517 8722 3516 8720
      3512 8720 3500 8748
TIME...MOT...LOC 0512Z 238DEG 54KT 3494 8787

Shamburger

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:06 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart39 min
Mar 28, 8:44 PM CDTSpecial Weather StatementOHXStewart31 min
Mar 28, 9:43 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart47 min
Mar 28, 9:58 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart47 min
Mar 28, 10:03 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Perry57 min
Mar 28, 10:23 PM CDTTornado WarningOHXDickson, Humphreys18 min
Mar 28, 10:37 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson53 min
Mar 28, 10:43 PM CDTSevere Thunderstorm WarningOHXWayne47 min
Mar 28, 10:54 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner36 min
Mar 28, 10:56 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury38 min
Mar 28, 11:21 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Maury, Wayne24 min
Mar 28, 11:29 PM CDTSpecial Weather StatementOHXMacon, Sumner61 min
Mar 28, 11:39 PM CDTSpecial Weather StatementOHXWilliamson36 min
Mar 28, 11:43 PM CDTSpecial Weather StatementOHXMaury32 min
Mar 28, 11:57 PM CDTAreal Flood AdvisoryOHXHickman, Lawrence, Lewis, Maury, Wayne3 hr
Mar 28, 11:57 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson13 min
Mar 29, 12:12 AM CDTSpecial Weather StatementOHXLawrence48 min
Mar 29, 12:39 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury36 min
Mar 29, 12:48 AM CDTSpecial Weather StatementOHXJackson, Smith27 min
Mar 29, 12:52 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence38 min
Mar 29, 12:55 AM CDTFlash Flood WarningOHXLawrence, Wayne3 hr
Mar 29, 1:10 AM CDTSpecial Weather StatementOHXClay, Pickett50 min
Mar 29, 1:12 AM CDTSpecial Weather StatementOHXMarshall48 min
Mar 29, 1:20 AM CDTSpecial Weather StatementOHXBedford, Marshall25 min
Mar 29, 1:32 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Warren43 min
Mar 29, 1:51 AM CDTAreal Flood AdvisoryOHXGiles, Marshall, Maury3 hr
Mar 29, 2:03 AM CDTSevere Thunderstorm WarningOHXCoffee, DeKalb, Grundy, Putnam, Van Buren, Warren and 1 more42 min
Mar 29, 2:29 AM CDTTornado WarningOHXCumberland, Putnam, White16 min
Mar 29, 2:34 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam41 min
Mar 29, 3:10 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren35 min
Mar 29, 4:01 AM CDTSpecial Weather StatementOHXCumberland14 min
Mar 29, 4:03 AM CDTSevere Thunderstorm WarningOHXCumberland13 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.